# SDR QXEA9800619

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Stop
- Part number: 85210200103
- Condition: Malfunction
- Location: Cabin Door
- Component: Dhav, 85210192005
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- MAIN CABIN DOOR EXTERIOR RELEASE HANDLE RECESSES TOO FAR INTO THE INDENT.  CAN NOT OPEN MAIN CABIN DOOR FROM THE OUTSIDE.  REMOVED AND REPLACED THE EXTERIOR DOOR HANDLE BUMPER UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
